# SDR 98ZZZX4181

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N270RA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5337
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 9795588
- Condition: Failed
- Location: A/C Bay
- Part time: 564 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TEMPERATURE CONTROL DID NOT WORK ON THE GROUND.  WORKED NORMALLY IN-FLIGHT.  FOUND TEMPERATURE MODULATING AND SHUT-OFF VALVE CRACKED AT INLET FITTING.  LEAKING.  THIS VALVE WAS INSTALLED AT THE FACTORY.  SUBMITTED SUSPECTED TORQUE NOT USED OR RECOMMENDED TORQUE TOO HIGH FOR PART STRENGTH.
